Consult Doctors. FREE.

Your trusted medical source by doctors!

Continue with Facebook

or

PLEASE FILL IN THE ABOVE AND PRESS ENTER TO SIGN IN or CREATE YOUR ACCOUNT.
By creating an account, you are indicating that you have read and accepted the DoctorXDentist Terms of Use.
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of Interests
Step 3: Follow Relevant Doctors
Complete!
What are your interests?
Please select at least 3 interests.
NEXT
NEXT
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of doctors
Step 3: Follow Relevant Doctors
Complete!
Follow your favourite doctors
We found some doctors you may like. Click continue to follow them.
CONTINUE
CONTINUE

OOPS!

SOMETHING WENT WRONG.

PLEASE TRY AGAIN.

OOPS! SOMETHING

WENT WRONG.

PLEASE TRY AGAIN.

YOUR QUESTION HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUESTION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR REVIEW HAS BEEN

SUCCESSFULLY SUBMITTED.

THANK YOU.

YOUR REVIEW

HAS BEEN

SUCCESSFULLY

SUBMITTED.

THANK YOU.

OOPS!

THERE IS SOMETHING

WRONG WITH YOUR EMAIL.

PLEASE TRY AGAIN.

OOPS! THERE IS

SOMETHING WRONG

WITH YOUR EMAIL.

PLEASE TRY AGAIN.

YOUR EMAIL HAS BEEN

SUCCESSFULLY SUBSCRIBED.

THANK YOU.

YOUR EMAIL

HAS BEEN

SUCCESSFULLY

SUBSCRIBED.

THANK YOU.

MESSAGES TO
Geraldine from Singapore asked a question

What could be the cause of an itchy rash at my tattoo? (photo)

I have persistent itchiness on my tattoo, and it's dry sometimes. I've tried many moisturizers and steroid creams, which do not seem to help. I would appreciate some advice on how I can get it treated!

DOCTOR’S ANSWER (1)
Dr Jiwei Wu
Aesthetic
Singapore
(3 Ratings)
Consult Doctor
FOLLOW
Dr Jiwei Wu
Aesthetic
Singapore
(3 Ratings)
Answered on Fri Mar 16 2018 10:13:48 GMT+0000 (UTC)

Hello Geraldine,

Thank you for your question. If you are talking about an itchy rash over the tattoo, it may be a hypersensitivity reaction to the pigment of the tattoo.

In some cases, it can be aggravated by exposure to sunlight. However you should still see a doctor for a thorough examination to determine the cause of the rash. 

You can consider increasing the strength of the steroid cream you are using (mild to moderate etc) and increasing the number of times you apply your moisturiser per day (from 2 times to 4 times etc). You can also take antihistamines to help with the rash and itch. Most of these can be purchased over the counter but you probably need a prescription for the stronger steroid creams. 

All the best!

Regards

0 133 views 0 Doctors agree Fri Mar 16 2018 10:13:48 GMT+0000 (UTC)
Consult Doctor

Get Doctor Quotes

We promise that we'll ask our doctor friends to give you their best possible price!
Name of Treatment
Category
Budget
Full Name
Email
Contact Number
Other Information